# SDR DHL200080737C

- Difficulty date: October 12, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Deformed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; RT WING T/E SKIN INTERNAL FLAP DEFORMED BETWEEN XW 104.000 TO 120.000.  REMOVED FLAP T/E SKIN IAW SRM 51-1-21A, PG 4, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED NEW T/E SKIN IAW SRM 51-1-21A, PG 3.  REF: N/R 1306.
